Yes. Hair loss treatments can cause certain side effects, such as depression, suicidal thoughts, a drop in your sex drive, erectile dysfunction, headaches and itching. Most men find that they don’t experience any of these side effects, and for the few that do, these usually resolve once the treatment is stopped. But this isn’t always the case. If you’re noticing that you’re experiencing mood changes or suicidal thoughts, stop taking the medication and seek medical advice straight away.
Infertility has been reported by men who have taken Propecia or Finasteride over long periods of time, so if you have any concerns about this, let us know and we can discuss this with you.
You should always read the information leaflet that comes with your medication before using it, and let our clinician know if you experience any side effects. They may advise you to try an alternative treatment for alopecia.